# SDR IXXA20161128147

- Difficulty date: October 20, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 753
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 764 - 783 STRINGER 37R CORRODED. AIRCRAFT GROUNDED.  REPAIRED THE STRINGER IAW REA14 AND SRM 53-00-03 FIGURE 201 REPAIR 2.
